# SDR P5CA0300994

- Difficulty date: November 21, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 74,540 hours, 18,167 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GREEN BAND & STAB TRIM GREEN BAND LIGHT CAME ON DURING TAXI BEFORE T/O.  FOUND R586 LOOSE RESET R586, OPS CKS GOOD PER 27-48-00.
